# SDR CALA2021041400464

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 68,975 hours, 29,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Part serial: 8313
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS OPERATIONAL CHECK:  - EEL TEST FAILS EPSU UNIT FWD L. REPLACED EEL POWER SUPPLY UNIT FWD LEFT 10WL IAW AMM 33-51-38-400-001-AO, ALSO REPLACED BATTERY PACK FWD LEFT IAW AMM 33-51-38-400-002-AO. RETESTED OPS. TEST GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1113668  SN OFF 8313 POWER SUPPLY, C  OFF 31-3350-9-9001 8313 ON 31-3350-9-9001 8571
